MathSciNet Relay Station
MathSciNet bibliographic data
MR1328728 (96e:58167) 58G32 (60J99)
Hsu, Elton P. Inégalités de Sobolev logarithmiques sur un espace de chemins. (French) [Logarithmic Sobolev inequalities on path spaces] C. R. Acad. Sci. Paris Sér. I Math. 320 (1995), no. 8, 1009–1012.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement